# SDR 20000721SH038

- Difficulty date: July 7, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N7353R
- Make and model: Beech 58
- Aircraft serial: TH486
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW12
- Part serial: 19188W
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP FAILED UNDER NORMAL ENGINE OPERATING CONDITIONS.  THE INTERNAL DRIVE COUPLING AND ASSOCIATED INTERNAL SPLINE ASSY SEPARATED FROM THE ROTOR.  (NOT TO BE CONFUSED WITH THE NORMAL BREAK AWAY FLEXIBLE COUPLING.)     (X)
